# SDR BSAASDR0710

- Difficulty date: April 30, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 20,024 hours, 39,616 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bypass Valve
- Part number: 12938000113
- Part serial: 0044
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INITIAL REPORT -  DURING CLIMB, THE RIGHT ENVIR FAIL LIGHT CAME ON, CREW RETURNED TO STATION WITH NO FURTHER INCIDENT.  INITIALLY DEFERRED PER MEL 21-4.  THE PRECOOLER BYPASS VALVE AND THE PRESSURE REGULATOR VALVE WERE REMOVED AND REPLACED.  SYSTEM OPERATIONALLY CHECKED GOOD.
